# SDR DALA2021042602396

- Difficulty date: April 24, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 80,164 hours, 36,012 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Seat 31abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 FOUND THREE SPARE LIFE VEST MISSING AT LOCATION 31ABC OH BIN. CORRECTIVE ACTION: INSTALLED 3 EA NEW SPARE LIFE VESTS. OK FOR SERVICE. (6449920)
